MathSciNet Relay Station
MathSciNet bibliographic data
MR2336824 35L45 (35L60 35Q40)
Machihara, Shuji Dirac equation with certain quadratic nonlinearities in one space dimension. Commun. Contemp. Math. 9 (2007), no. 3, 421–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement